Universidad Complutense de Madrid
E-Prints Complutense

On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a stellarator device

Impacto

Descargas

Último año

Díaz Díaz, Jesús Ildefonso y Galiano, Gonzalo y Padial Molina, Juan Francisco (1999) On the uniqueness of solutions of a nonlinear elliptic problem arising in the confinement of a plasma in a stellarator device. Applied mathematics and optimization, 39 (1). pp. 61-73. ISSN 0095-4616

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

157kB

URL Oficial: http://www.springerlink.com/content/txbb9g2vdymjc6m9/fulltext.pdf


URLTipo de URL
http://www.springerlink.com/Editorial


Resumen

We study the uniqueness of solutions of a semilinear elliptic problem obtained from an inverse formulation when the nonlinear terms of the equation are prescribed in a general class of real functions, The inverse problem arises in the modeling of the magnetic confinement of a plasma in a Stellarator device. The uniqueness proof relies on an L-infinity-estimate on the solution of an auxiliary nonlocal problem formulated in terms of the relative rearrangement of a datum with respect to the solution.


Tipo de documento:Artículo
Palabras clave:free-boundary problem; rearrangement; equilibrium; uniqueness of solution; nonlinear elliptic equations; nonlinear equations; relative rearrangement; plasma physics
Materias:Ciencias > Matemáticas > Análisis numérico
Código ID:15676
Depositado:19 Jun 2012 09:15
Última Modificación:06 Feb 2014 10:29

Descargas en el último año

Sólo personal del repositorio: página de control del artículo